Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 15, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 13, 2011, 3:37 PM CDT. It took effect at Oct 14, 2011, 9:00 AM CDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2011, 3:37 PM CDT (20:37 UTC)
- In effect from
- Oct 14, 2011, 9:00 AM CDT
- Expired
- Oct 15, 2011, 6:57 PM CDT
- In force
- 34 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
980 WHUS73 KGRB 132037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT THU OCT 13 2011 ...WEST WINDS EXPECTED TO INCREASE ON FRIDAY... .A LOW PRESSURE SYSTEM MOVING OVER WISCONSIN TONIGHT WILL DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR. LMZ521-541-140445- /O.UPG.KGRB.GL.A.0005.111014T1400Z-111015T1800Z/ /O.NEW.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 337 PM CDT THU OCT 13 2011 ...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-140445- /O.EXT.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. * WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
647 WHUS73 KGRB 140217 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CDT THU OCT 13 2011 ...WEST WINDS EXPECTED TO INCREASE ON FRIDAY... .A LOW PRESSURE SYSTEM OVER LAKE MICHIGAN WILL SLOWLY MOVE EAST OVERNIGHT AND DEEPEN OVER LOWER MICHIGAN FRIDAY INTO SATURDAY. AS THE SYSTEM STRENGTHENS...WEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON FRIDAY. STRONGER WIND GUSTS TO AROUND 45 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY NEAR DEATHS DOOR. LMZ521-541-141030- /O.CON.KGRB.GL.W.0015.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CDT THU OCT 13 2011 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 7 FEET FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-141030- /O.CON.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 917 PM CDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 7 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 15 TO 25 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE EASING LATER SATURDAY. * WAVES WILL BUILD TO 2 TO 4 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
128 WHUS73 KGRB 140934 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 434 AM CDT FRI OCT 14 2011 ...STRONG WINDS TODAY INTO SATURDAY... .A DEEPENING LOW PRESSURE SYSTEM OVER LOWER MICHIGAN TODAY WILL DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS MORNING WITH GALE FORCE GUSTS TO AROUND 40 KNOTS THIS AFTERNOON. WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. LMZ522-542-543-141745- /O.UPG.KGRB.SC.Y.0067.111014T1400Z-111016T0000Z/ /O.EXB.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 434 AM CDT FRI OCT 14 2011 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS THIS AFTERNOON. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND 4 TO 6 FEET TONIGHT AND SATURDAY. HIGHER WAVES CAN BE EXPECTED TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-141745- /O.EXT.KGRB.GL.W.0015.111014T1400Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 434 AM CDT FRI OCT 14 2011 ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS ON FRIDAY. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 45 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE INTO SATURDAY. HIGHER WAVES OF 6 TO 9 FEET CAN BE EXPECTED AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TH
397 WHUS73 KGRB 141509 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CDT FRI OCT 14 2011 ...STRONG WINDS INTO SATURDAY... .A DEEPENING LOW PRESSURE SYSTEM OVER NORTHEAST MICHIGAN WILL DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS...WITH GALE FORCE GUSTS TO AROUND 40 KNOTS THIS AFTERNOON. WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. LMZ521-522-541>543-142315- /O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1009 AM CDT FRI OCT 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * WINDS WILL BECOME WEST AND INCREASE TO 20 TO 30 KNOTS. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE INTO SATURDAY. HIGHER WAVES OF 7 TO 10 FEET CAN BE EXPECTED AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
433 WHUS73 KGRB 142040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT FRI OCT 14 2011 ...STRONG WINDS EXPECTED THROUGH SATURDAY... .A DEEPENING LOW PRESSURE SYSTEM OVER NORTHERN MICHIGAN WILL DRIFT NORTHEAST OF LAKE SUPERIOR TONIGHT INTO SATURDAY. AS THE SYSTEM STRENGTHENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS...WITH GALE FORCE GUSTS TO AROUND 40 KNOTS OVERNIGHT. WINDS WILL REMAIN STRONG FROM THE WEST TONIGHT INTO SATURDAY...THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. LMZ521-522-541>543-150445- /O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CDT FRI OCT 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * WINDS WILL CONTINUE TO INCREASSE TO 20 TO 30 KNOTS. THE GUSTY WEST WINDS WILL CONTINUE INTO SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * WAVES WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE INTO SATURDAY. HIGHER WAVES OF 7 TO 10 FEET CAN BE EXPECTED AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
720 WHUS73 KGRB 150206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT FRI OCT 14 2011 ...STRONG WINDS EXPECTED THROUGH SATURDAY... .A LOW PRESSURE SYSTEM NORTH OF LAKE SUPERIOR WILL CONTINUE TO SLOWLY DRIFT NORTHEAST AND STRENGTHEN OVERNIGHT INTO SATURDAY. AS THE SYSTEM DEEPENS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS...WITH GALE FORCE GUSTS TO AROUND 40 KNOTS OVERNIGHT. WINDS WILL REMAIN STRONG FROM THE WEST INTO SATURDAY... THEN BEGIN TO DIMINISH LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT. LMZ521-522-541>543-151015- /O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CDT FRI OCT 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY... * 20 TO 30 KNOTS WEST WINDS WILL CONTINUE OVERNIGHT AND SATURDAY MORNING WITH GALE FORCE GUSTS UP TO 40 KNOTS POSSIBLE BEFORE EASING LATER SATURDAY. * 4 TO 6 FEET WAVES WILL CONTINUE INTO SATURDAY. HIGHER WAVES OF 7 TO 10 FEET CAN BE EXPECTED AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
744 WHUS73 KGRB 150853 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CDT SAT OCT 15 2011 ...STRONG GUSTY WEST WINDS CONTINUE TODAY... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER SOUTHEAST ONTARIO WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS TODAY. LMZ521-522-541>543-151700- /O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 353 AM CDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * 25 TO 35 KNOTS WEST WINDS WILL CONTINUE TODAY WITH GALE FORCE GUSTS UP TO 45 KNOTS BEFORE EASING LATER AFTERNOON INTO THIS EVENING. * 4 TO 6 FEET WAVES WITH HIGHER WAVES OF 7 TO 10 FEET AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TH
190 WHUS73 KGRB 151525 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1025 AM CDT SAT OCT 15 2011 ...STRONG GUSTY WEST WINDS WILL CONTINUE... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER SOUTHEAST ONTARIO WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH THE WEEKEND. LMZ521-522-541>543-152100- /O.CON.KGRB.GL.W.0015.000000T0000Z-111015T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1025 AM CDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * 25 TO 35 KNOT WEST WINDS WILL CONTINUE...WITH GALE FORCE GUSTS UP TO 45 KNOTS...BEFORE EASING LATER THIS EVENING. * 4 TO 6 FEET WAVES...WITH HIGHER WAVES OF 7 TO 10 FEET AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
028 WHUS73 KGRB 152029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SAT OCT 15 2011 ...STRONG GUSTY WEST WINDS WILL CONTINUE... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH THE WEEKEND. LMZ521-522-541>543-160000- /O.EXT.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 329 PM CDT SAT OCT 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * 20 TO 25 KT WEST WINDS WILL CONTINUE...WITH GALE FORCE GUSTS UP TO 35 KNOTS EARLY THIS EVENING...BEFORE EASING TO 15 TO 20 KTS WITH GUSTS TO 25 KTS LATER THIS EVENING. THE HIGHEST GUSTS OVERNIGHT WILL BE NEAR DEATHS DOOR. * 3 TO 6 FEET WAVES...WITH HIGHER WAVES OF 6 TO 8 FEET AT DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN EARLY THIS EVENING...SUBSIDING TO 2 TO 4 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
993 WHUS73 KGRB 152357 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 657 PM CDT SAT OCT 15 2011 ...STRONG GUSTY WINDS WILL CONTINUE... .A NEARLY STATIONARY DEEP LOW PRESSURE SYSTEM OVER JAMES BAY WILL REMAIN CLOSE ENOUGH TO PRODUCE STRONG GUSTY WEST WINDS THROUGH THE WEEKEND. LMZ521-541-160800- /O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/ /O.NEW.KGRB.SC.Y.0068.111015T2357Z-111017T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 657 PM CDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS BETWEEN 25 AND 30 KNOTS POSSIBLE...ESPECIALLY NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON. * 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE NEAR DEATHS DOOR AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-160300- /O.CAN.KGRB.GL.W.0015.000000T0000Z-111016T0000Z/ /O.NEW.KGRB.SC.Y.0068.111015T2357Z-111016T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 657 PM CDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * 10 TO 20 KT WEST WINDS WILL CONTINUE TONIGHT...WITH GUSTS TO AROUND 25 KTS POSSIBLE THROUGH 10 PM...ESPECIALLY TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS WILL EASE TO 10 TO 20 KTS OVERNIGHT. WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE SUNDAY MORNING...WITH GUSTS TO 35 KTS POSSIBLE SUNDAY AFTERNOON. * 2 TO 4 FT WAVES...WITH 5 FOOT WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN THROUGH 10 PM. WAVES WILL SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT. WAVES WILL BUILD TO 3 TO 6 FT ON SUNDAY AFTERNOON. * A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED FROM MID-MORNING SUNDAY...THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 13, 2:49 PM CDT, 48 minutes earlier.
Area forecast discussion, Oct 13, 2:49 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT THU OCT 13 2011 .SHORT TERM...TNGT AND FRI. LOTS OF POTENTIAL PITFALLS TO THIS FCST OVER THE NEXT 24 HOURS AS PCPN TRENDS...TEMPS AND WINDS ALL NEED TO BE DEALT WITH. THE 19Z MSAS SFC ANALYSIS INDICATED A PAIR OF LOW PRES AREAS (ONE OVER LK SUPERIOR/THE OTHER OVER CNTRL WI) WITH AN OCCLUDED FNT CONNECTING THE LOWS AND CONTINUING SOUTH THRU NRN IL. CORRIDOR OF LGT TO MODERATE PCPN PRECEDED THE FNT AND EXTENDED FROM N-CNTRL WI SE THRU E-CNTRL WI. WINDS HAVE COME AROUND TO THE W-NW BEHIND THE FNT AND HAVE STARTED TO PICK UP IN SPEED A BIT. THE NEGATIVELY-TILTED UPR TROF TO RESIDE RIGHT OVER WI TNGT AND ACTUALLY DOMINATE THE WEATHER OVER THE ERN THIRD OF THE CONUS. THE SFC LOW OVER CNTRL WI IS FCST TO MOVE EAST INTO LWR MI WITH THE DEFORMATION ZONE PIVOTING NEWD THRU NE WI. THIS SCENARIO FAVORS THE FAR NE CORNER OF WI WITH THE BEST LIKELIHOOD OF SEEING MORE SHWRS THRU THE NGT...WHILE CNTRL WI WOULD SEE THE LEAST AMT OF PCPN. THE PASSAGE OF THE AFOREMENTIONED OCCLUDED FNT WL ALLOW FOR COOLER AIR TO BEGIN ADVECTING INTO THE RGN. EXPECT MIN TEMPS TO DROP INTO THE 40S THROUGHOUT ALL OF NE WI. EVEN WITH THE UPR TROF SLIDING A BIT TO THE EAST...WE WL CONT TO BE AFFECTED BY THIS SYSTEM AS NE WI TO RESIDE ON THE COLD/CYCLONIC SIDE. STILL HAVE TO DEAL WITH WRAP-AROUND MSTR/SOME Q-VEC CONVERGENCE OVER ABT THE NE HALF OF THE FCST AREA...THUS MORE CHC POPS ARE NECESSARY. HAVE REMOVED POPS FROM PARTS OF CNTRL WI WHERE CYCLONIC FLOW TO BE WEAKER. PLENTY OF CLDS TO REMAIN OVER THE RGN WHICH WOULD LIMIT THE DIURNAL RISE IN TEMPS. PARTS OF NRN WI MAY NOT REACH 50 DEGS WHILE CNTRL/E-CNTRL WI TO ONLY GET INTO THE LWR TO MID 50S. LASTLY...A RATHER BLUSTERY DAY ON TAP AS THE SFC LOW NOW OVER SE ONTARIO CONTS TO DEEPEN. WINDS COULD EASILY GUST MORE THAN 30 MPH WITH SOME LOCALIZED 40 MPH GUSTS PSBL. HAVE RAISED WIND SPEEDS A BIT FROM THE PREVIOUS FCST AS A RESULT. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...WINDS/MARINE HEADLINES ARE A CONCERN ON FRI NGT/SAT...WITH PERIODIC PCPN CHCS THE DILEMMA THROUGH THE REST OF THE PERIOD. THE STRONG...SLOW MOVG NEGATIVELY-TILTED UPPER TROF IS EXPECTED TO CUP OFF JUST TO OUR EAST BY FRIDAY EVG...WITH A DEEPENING SFC LOW OVER NE LK SUP LIFTING NORTH TOWARD HUDSON BAY FRIDAY NIGHT INTO SATURDAY. THIS WILL KEEP PCPN OVER NE WI FRI NGT...AND MAINTAIN A TIGHT PRESSURE GRADIENT OVER THE FA INTO SATURDAY. HAVE BUMPED POPS UP OVER THE NE HALF OF THE FORECAST AREA ON FRIDAY EVG... AND EXTENDED MARINE HEADLINES UNTIL 00Z/SUN. MAY NEED A WIND ADVISORY FOR DOOR COUNTY...ALTHOUGH WNW WINDS ARE NOT AS FAVORABLE FOR STRONG WINDS ON THE BAYS ON THE WEST SHORE OF DOOR COUNTY AND THE DEATHS DOOR/GILLS ROCK AREAS. A JET STREAK AND A BAND OF FRONTOGENETIC FORCING IS EXPECTED TO MOVE THROUGH MAINLY C/EC WI LATE SAT NGT/SUN MORNING...SO HAVE BUMPED POPS UP A BIT FOR THIS QUICK-MOVING SYSTEM. CANADIAN HIGH PRESSURE SHOULD BRING DRY CONDITIONS FROM SUNDAY AFTERNOON INTO MONDAY. THE FCST IS NOT AS CLEAR FROM MONDAY NIGHT INTO WEDNESDAY...WHEN AN UPPER TROF IS EXPECTED TO PASS THROUGH THROUGH THE AREA...WITH AN ASSOCIATED SFC LOW TRACKING FROM THE CENTRAL PLAINS TO SOMEWHERE IN THE GREAT LAKES/OHIO VALLEY REGION. MODELS HAVE TRENDED FARTHER SE WITH THE SFC LOW...ALTHOUGH THE 00Z GFS/ECMWF ENSEMBLE MEANS SHOWED THE LOW PASSING CLOSE ENOUGH TO AT LEAST BRING SOME LGT PCPN TO OUR SE COUNTIES MON NGT INTO TUES. COOL CYCLONIC N-NW FLOW IS EXPECTED TO LINGER TUESDAY NIGHT INTO WEDNESDAY...WITH SOME POTENTIAL FOR A MINOR LK-EFFECT RAIN AND SNOW SHOWER EVENT OVER NC WI. DRY CONDITIONS SHOULD RETURN BY THURSDAY...AS PACIFIC HIGH PRESSURE ARRIVES. TEMPERATURES SHOULD BE NEAR OR A LITTLE BELOW NORMAL THROUGHOUT THE PERIOD. && .AVIATION...NEGATIVELY-TILTED UPR TROF AND ITS ATTENDANT SFC LOW WL CONT TO BRING UNSETTLED WEATHER TO NE WI TNGT..ESPECIALLY OVER NRN AND ERN WI. EXPECT GENERALLY MVFR CIGS TO PREVAIL THRU THE NGT WITH VSBYS CLIMBING FROM MVFR TO VFR AS THE HEAVIER SHWRS LIFT NE. WRAP-AROUND MSTR ACCOMPANIED BY A CYCLONIC FLOW WL CONT TO BRING CLDS INTO NE WI ON FRI. CANNOT RULE OUT SCT SHWRS OVER NRN OR ERN WI...BUT FOR THE MOST PART...CIGS/VSBYS SHOULD BE IN THE VFR CATEGORY AFT 15Z. OTHER ISSUE TO BE INCREASING WINDS ON FRI AS THE SFC LOW DEEPENS TO OUR EAST. WINDS COULD GUSTS UP TO 40 MPH BY FRI AFTERNOON. && .MARINE...AFTER COLLABORATING WITH SURROUNDING OFFICES...HAVE DECIDED TO ISSUE A GALE WARNING FOR THE CENTRAL PART OF THE BAY AND NEARSHORE WATERS NORTH OF SUE STARTING FRI MORNING AND CONTINUING THRU SAT. DEEPENING AREA OF LOW PRESSURE TO THE NE WL ALLOW W-NW WINDS TO INCREASE LATER TNGT AND GUST TO 30 KTS SOUTH OF SUE...BUT GUST AS HIGH AS 40 KTS NORTH OF SUE. WINDS ARE FCST TO BEGIN DIMINISHING SAT EVENING AS THE LOW PRES PULLS FARTHER NORTH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/KIECKBUSCH
Hazardous weather outlook, Oct 13, 2:49 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT THU OCT 13 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 249 PM CDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-142000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 249 PM CDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT WINDS ARE EXPECTED TO BACK NORTHWEST TONIGHT AND STEADILY INCREASE AS LOW PRESSURE STRENGTHENS OVER LOWER MICHIGAN. WIND GUSTS COULD ALREADY APPROACH SMALL CRAFT CRITERIA BY DAYBREAK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A DEEPENING LOW PRESSURE SYSTEM TRACKING NORTHEAST TOWARD SOUTHEAST ONTARIO WILL RESULT IN BLUSTERY WEST WINDS FRIDAY INTO SATURDAY. WIND GUSTS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS STARTING FRIDAY MORNING AND CONTINUE THROUGH SATURDAY AFTERNOON BEFORE SUBSIDING SATURDAY NIGHT. GALE FORCE GUSTS UP TO 45 KNOTS ARE EXPECTED OVER NORTHERN DOOR COUNTY NEAR THE DEATHS DOOR PASSAGE AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. AK/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:20 AM CDT | Gale Watch | GRB | 11 hr | |
| Oct 13, 4:20 AM CDT | Small Craft Advisory | GRB | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.